# SDR FDEA201108223401

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 69,485 hours, 22,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361012
- Condition: Dented
- Location: Bs 1675 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT BS 1675 BETWEEN STRINGER'S 26L AND 27L.  DENT OUT OF LIMITS IAW SRM 53-00-01.  CUT OUT DAMAGED AREA IAW SRM 53-00-01, FIG 201.  FABRICATED DOUBLER AND FILLER AND INSTALLED IAW SRM 53-00-01, FIG 201.
